# SDR MASA200300413

- Difficulty date: October 16, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 5,450 hours, 5,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH NR 2666. PIT AFT CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.   MECHANIC REPLACED LIGHT. OP CHECKS GOOD.
